# SDR AALA20110222TUL01

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION ON SUBFLOOR, APPROXIMATELY 6 INCHES INBOARD OF FORWARD SERVICE THRESHOLD ATTACH CHANNEL, STATIONS 180 TO 190.  INSTALLED REPAIR DOUBLER AND OVERLAY DOUBLER AT STATIONS 160 TO 200 RIGHT BUTTLINES 41 TO 57 PER AARD 53-20-00-16.
